# SDR DXTA2012123105222

- Difficulty date: December 30, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N428QS
- Make and model: Gulstm GIV
- Aircraft serial: 1328
- Aircraft time: 11,803 hours, 5,854 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 6006418
- Part serial: DEC010317
- Condition: Unserviceable
- Location: Brake Sys
- Part time: 11,803 hours, 5,854 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

UNABLE TO MODULATE BRAKES. ONCE BRAKES ARE WARM THERE IS NO FEEL. THEY GO FROM NOTHING TO FULL GRAB. BOTH LT AND RT BRAKES DO THE SAME THING.  BOTH CAPTAIN AND COPILOTS PEDALS ARE THE SAME. NO BRAKE FEEL FROM THE PEDALS. DOES NOT MATTER HOW SLOW YOU APPLY PEDAL FORCE.  NO BRAKES TO FULL BRAKES WITHOUT WARNING.  INSPECTED ALL 4 BRAKES AND NO ABNORMALITIES.  PERFORMED ANTI-SKID OPS CHECK AND FOUND ANTI-SKID TO OPS CHECK GOOD.  PERFORMED TAXI BRAKE CHECK AND OPS CHECK GOOD.  R & R ANTI-SKID CONTROL BOX IAW CMP 324264.  PERFORMED ANTI-SKID SYS OPS TEST IAW GIV CMP 324204.  PERFORMED TAXI CHECK WITH CREW.  OPS CHECK GOOD.
